# SDR 0401965502

- Difficulty date: November 2, 2004
- Submitted: November 10, 2004
- Operation: Air carrier
- Aircraft: N502US
- Make and model: Boeing 757251
- Aircraft serial: 23191
- Aircraft time: 63,730 hours, 26,433 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING L-CHECK FOUND CRACKED HOLE NR 7 AT UPPER CORNER OF NR 1 LT PASSENGER DOOR JAMB.  REPAIRED PER EA 55-200848.
